# SDR ASAA0410599

- Difficulty date: November 22, 2004
- Submitted: January 11, 2005
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- Aircraft time: 56,432 hours, 52,393 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65516983
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - ELONGATED FASTENER HOLE IN STRINGER.  REMOVED DISCREPANT AREA, INSTALLED REPAIR STRINGER SPLICE.  (M)
